# SDR CA121122005

- Difficulty date: November 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110239
- Condition: Cracked
- Location: Fuselage
- Part time: 775 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR REPORTED A CRACKED STIFFENER.  THE STIFFENER WAS REPLACED 775 HOURS AGO WHEN HELICOPTER HAD 1842 HRS.
